On reduction of block matrices in a Hilbert space

  • P. V. Omel’chenko


We study the problem of the reduction of self-adjoint block matrices $B = (B_ij)$ with given graph by a group of unitary block diagonal matrices. Under the condition that the matrices $B^2$ and $B^4$ are orthoscalar, we describe the graphs of block matrices for which this problem is a problem of *-finite, *-tame, or *-wild representation type.
How to Cite
Omel’chenko, P. V. “On Reduction of Block Matrices in a Hilbert Space”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 10, Oct. 2009, pp. 1338-47, https://umj.imath.kiev.ua/index.php/umj/article/view/3105.
Research articles